Modelling silicosis: structure of equilibria

F.P. da Costa, M. Drmota, M. Grinfeld

Research output: Contribution to journalArticlepeer-review

5 Downloads (Pure)

Abstract

We analyse the structure of equilibria of a coagulation–fragmentation–death model ofsilicosis. We present exact multiplicity results in the particular case of piecewise-constantcoefficients, results on existence and non-existence of equilibria in the general case, as wellas precise asymptotics for the infinite series that arise in the case of power law coefficients
Original languageEnglish
Pages (from-to)950-967
Number of pages18
JournalEuropean Journal of Applied Mathematics
Volume31
Issue number6
Early online date31 Oct 2019
DOIs
Publication statusPublished - 31 Dec 2020

Keywords

  • coagulation
  • mellin transform
  • asymptotics
  • silicosis
  • death equations

Cite this